Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Nausea, bleeding, pain in lower abdomen, tinglings in legs, arms after abortion. Reason?

Hi I m a 30 yr old women whom last week had an abortion at g.a 7 weeks, a few days after that I was I ll with nausea bleeding large amounts pain in lower ab, then started this tingles threw my legs and arms (as if I think something is crawling on me ) I ended up going back as they thought it may be tissue left behind ( as that was the case) I then had the 2nd procedure this week in a time frame of 4 days . Things only feel as they have gotten worse with the aches in my neck,legs and arms/shoulders with coughing and tightness in cheats but I m asthmatic so not sure if this is relevant, I have a history of 2 cases of P.E in my lungs. I do smoke and am overweight with a family history (mother&sister) that have also had clots my sister was 20 when she had hers and my first one I was 26 then again 28.. Can an abortion cause blood clots as I know pregnancy can although I was only around 7 weeks?? Thanks in advance
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Thanks for writing to us.
A pregnancy as early as 7 weeks can predispose you to blood clots but the incidence is very less. It is a rare phenomenon. The symptoms that you are having are more likely to be related to anxiety and stress rather than any clots.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Rakhi Tayal
Answered: Thu, 17 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor